MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; BALL HEAD COCR

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5; BALL HEAD COCR
Catalog Number 01.25.021
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2019 lot 171777: (b)(4) items manufactured and released on 13-jul-2017.Expiration date: 2022-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.1900217.Batch review performed on 08 october 2019 lot 1900217: (b)(4) items manufactured and released on 12-apr-2019.Expiration date: 2024-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a dislocation of the head from the liner 2 months after primary.The surgeon revised the cup, screws, stem, and liner with competitor items, and revised the head with a medacta head.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Common Device Name
BALL HEAD COCR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9217404
Report Number3005180920-2019-00901
Device Sequence Number2223764
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2022
Device Catalogue Number01.25.021
Device Lot Number171777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;